# SDR DALA2024120311426

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 19,619 hours, 8,378 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: #4 Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3049 - ATO - AT 50KTS DUE TO#4 BRAKE OVERHEATING TO ALERT LEVEL. CORRECTIVE ACTION: NO TROUBLE FOUND. (LP 6738692)
